# SDR UPS01235273

- Difficulty date: February 19, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 54,591 hours, 43,038 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, RT WING - CRACK AT NR 7 FLAP TRACK ATTACH AREA O/B FASTENER ROW, THIRD HOLE FROM FRONT.  REPAIR CARRIED OUT IAW SRM 51-30-5 & SMRO WO 2001-006-013 UPS ENGINEERING FILE NR B727-5730-14010-A.
